# SDR DHL9972747C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT LANDING GEAR WING DOOR INTERIOR SKIN HAD TWO SMALL GOUGED SPOTS FWD SIDE.  BURNISHED TOP GOUGE ON RT MLG DOOR INTERIOR DOOR SKIN PER SRM 51-10-1.  MATERIAL LOSS WAS .003 FOUND TO BE WITHIN LIMITS PER SRM 52-00-2.  TREATED AND PRIMED TOP AREA PER SRM 51-10-2, BURNISHED BOTTOM GOUGE ON RT MLG DOOR INTERIOR SKIN PER SRM 51-10-1.  MATERIAL LOSS WAS .020, FOUND TO BE OUT OF LIMITS PER SRM 52-00-2.  CUT OUT DAMAGED AREA AT RT LANDING GEAR DOOR INTERIOR SKIN FWD SIDE USING 2024T3 .050 6 X 41 PER SRM 51-30-2.  ALODINED AND PRIMED PER SRM 51-10-2 N/R 7396.
